# SDR CNMA20090023

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 1853.93 LONG 47 REPAIR NEXT C CHK.  PERFORMED SANDING AS REQUESTED AS DPS 9.316.  PERFORMED REPAIR IAW SRM 53-20-00, FIG 6 (SHT 3) V.I. REV 93.  PERFORMED PAINTING OF REPAIRED AREA IAW SRM 51-21-02 VOL 2 REV 94.
